# SDR SWAA093675

- Difficulty date: June 4, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N329SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23693
- Aircraft time: 70,284 hours, 63,445 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Part serial: 776650
- Condition: Faulty
- Location: A/C Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELLED MODERATE PUNGENT ODOR IN COCKPIT AND FWD PART OF AIRCRAFT.  NO VISIBLE SMOKE.  TURNED OFF GALLEY & LAV POWER AND SMELL CONTINUED.  SUSPECT SMELL FROM PACK OR FAN.  FOUND SOURCE TO BE LT PACK.  REMOVED AND REPLACED LT PACK AIR CYCLE MACHINE AND SOCK PER MM.
